Bulletin of the Belgian Mathematical Society - Simon Stevin

Fibrations à la Ganea

Hans Scheerer and Daniel Tanré

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 4, Number 3 (1997), 333-353.

Dates
First available in Project Euclid: 14 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105733251

Mathematical Reviews number (MathSciNet)
MR1457074

Zentralblatt MATH identifier
0915.55002

Subjects
Primary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space
Secondary: 55P50: String topology 55P62: Rational homotopy theory

Keywords
Catégorie de Lusternik-Schnirelmann espaces de Ganea holonomie

Citation

Scheerer, Hans; Tanré, Daniel. Fibrations à la Ganea. Bull. Belg. Math. Soc. Simon Stevin 4 (1997), no. 3, 333--353. https://projecteuclid.org/euclid.bbms/1105733251


Export citation